Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF GROUP THEORY   SEPTEMBER 2012 , Volume 1 , Number 3; Page(s) 39 To 49.
 
Paper: 

INFINITE GROUPS WITH MANY GENERALIZED NORMAL SUBGROUPS

 
 
Author(s):  DE GIOVANNI F.*, RAINONE CATERINA
 
* DIPARTIMENTO DI MATEMATICA E APPLICAZIONI, UNIVERSITA DI NAPOLI FEDERICO II, VIA CINTIA, NAPOLI, ITALY
 
Abstract: 
A subgroup X of a group G is almost normal if the index çG: NG (X)ç is finite, while X is nearly normal if it has finite index in the normal closure XG. This paper investigates the structure of groups in which every (infinite) subgroup is either almost normal or nearly normal.
 
Keyword(s): ALMOST NORMALITY, NEARLY NORMALITY, NORMALIZER SUBGROUP
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

DE GIOVANNI, F., & RAINONE, C. (2012). INFINITE GROUPS WITH MANY GENERALIZED NORMAL SUBGROUPS. INTERNATIONAL JOURNAL OF GROUP THEORY, 1(3), 39-49. https://www.sid.ir/en/journal/ViewPaper.aspx?id=272915



Vancouver: Copy

DE GIOVANNI F., RAINONE CATERINA. INFINITE GROUPS WITH MANY GENERALIZED NORMAL SUBGROUPS. INTERNATIONAL JOURNAL OF GROUP THEORY. 2012 [cited 2021June24];1(3):39-49. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=272915



IEEE: Copy

DE GIOVANNI, F., RAINONE, C., 2012. INFINITE GROUPS WITH MANY GENERALIZED NORMAL SUBGROUPS. INTERNATIONAL JOURNAL OF GROUP THEORY, [online] 1(3), pp.39-49. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=272915.



 
  pdf-File
Persian Abstract Yearly Visit 48
 
 
Latest on Blog
Enter SID Blog